MathSciNet Relay Station
MathSciNet bibliographic data
MR2769457 34K20 (34K36 92B20)
Balasubramaniam, P.; Kalpana, M.; Rakkiyappan, R. Global asymptotic stability of BAM fuzzy cellular neural networks with time delay in the leakage term, discrete and unbounded distributed delays. Math. Comput. Modelling 53 (2011), no. 5-6, 839–853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement